Pravastatin linked to increased risk of cancer in elderly
Health Canada advises against using Lanmei Keili Ji
Contraindications and Warnings sections updated for Zanaflex
Risk factors for lactic acidosis with metformin
Nicotinic acid doesn't work as a masking agent to foil drug screening tests
Health Canada warns of adulterated weight loss product
The US FDA has announced that companies must stop the manufacture and distribution of unapproved suppositories containing trimethobenzamide.
Health Canada warns of ADRs with quetiapine
Unpleasant cardiovascular profile of bitter orange
Fatal PML reported with MabThera
CHD risk with HRT varies by time from menopause
Iodine-131 recipients find salivary gland toxicity hard to swallow
Celecoxib vs rofecoxib: similar cardiovascular risk
Ifosfamide may increase risk of paediatric nephrotoxicity
A switch from immediate-release (IR) venlafaxine to an extended-release (ER) formulation
Hypotension more likely with etomidate than with propofol
Worsening renal function with longer nesiritide infusions
Oral estrogen linked with increased VTE risk
The use of NSAIDs in men may decrease the future risk of developing psychosis,
Adalimumab : Urticaria and angioedema: case report
Alemtuzumab/tacrolimus : Haemolytic uraemic syndrome: case report
Acitretin : Ossification: case report
Alteplase : Haematoma and haemorrhage in elderly patients: 2 case reports
Alendronic acid/zoledronic acid : Impeded tooth movement and osteonecrosis: 2 case reports
Aloe vera : Henoch-Schoenlein purpura: case report
Amiodarone/cyclophosphamide : Fatal lung disorders in an elderly patient: case report
Amitriptyline overdose : Brugada syndrome: case report
Anabolic steroid abuse : Affective disorders: case report
Antacids/sodium alginate overdose : Metabolic alkalosis and hypokalaemia: case report
Anagrelide : Leg ulcers: case report
Aspirin/codeine abuse : First report of hypokalaemia: 2 case reports
Atomoxetine : Neurological disorders with concomitant psychoactive drugs: 2 case reports
Azathioprine/ciclosporin : Adenocarcinoma: case report
Bupivacaine/fentanyl/lidocaine : Horner's syndrome: case report
Bleomycin : Pneumonitis: case report
Bortezomib : Skin eruptions: case report
Azathioprine/pravastatin : Liver injury in a patient with hepatitis C: case report
Carbamazepine : Elevated liver enzymes during benzodiazepine withdrawal in an elderly patient: case report
Cabergoline : Gambling: case report
Carbamazepine overdose : Unconsciousness: 3 case reports
Carboplatin/etoposide : Helicobacter cinaedi bacteraemia: case report
Chloroquine : Heart block: 2 case reports
Cisplatin : Hyperglycaemic hyperosmolar nonketotic coma: case report
Clodronic acid : Osteomyelitis of the jaw in an elderly patient: case report
Cyanoacrylate/ethiodized oil : Pleural effusion: case report
Conjugated estrogens : Drug-induced lupus: case report
Corticotropin/prednisone withdrawal : Steroid withdrawal syndrome: 2 case reports
Cytarabine/methotrexate : Spinal cord disorders: 2 case reports
Dibotermin-α : First report of swelling: case report
Dopamine/norepinephrine : Skin necrosis in an elderly patient: case report
Diltiazem : Eosinophilic pleural effusion (first report) in an elderly patient: case report
Diethylstilbestrol : Pseudoinfiltrative tubal metaplasia following in utero exposure: 3 case reports
Doxycycline hyclate : Stevens-Johnson syndrome: case report
Erlotinib : Worsening of pleural effusion: case report
Etanercept : Granulomatous reaction: case report
Duloxetine : First report of porphyria: case report
Fluocinolone acetonide : Cytomegalovirus retinitis (first report) following placement of an intravitreal implant in an elderly patient: case report
Fentanyl : Anaphylaxis: case report
Fluticasone propionate/prednisone : Allergy: case report
Heparin : Iliacus haematoma and subsequent femoral nerve paralysis: case report
General anaesthetics : Bronchospasm in a patient with non-Hodgkin's lymphoma: case report
Gemcitabine : Digital ischaemia: case report
Heparin : Adrenal insufficiency secondary to thrombocytopenia: case report
Heparin : Skin necrosis associated with heparin-induced thrombocytopenia: 2 case reports
Heparins/warfarin : Haemorrhage: 4 case reports
Herbal medicines : MRI susceptibility artifact: case report
Ibuprofen/paracetamol overdose : Liver failure, renal failure, rhabdomyolysis and intestinal necrosis: case report
Ibuprofen overdose : Various toxicities: case report
Imatinib : Autoimmune hepatitis: case report
Imatinib : Anasarca, agranulocytosis and progression of Kaposi's sarcoma in an elderly patient: case report
Ifosfamide interaction : First report of an interaction with concomitant aprepitant leading to encephalopathy: case report
Lamotrigine : Sudden unexpected death in epilepsy?: 4 case reports
Immunosuppressants : Cryptococcal meningitis in an elderly patient: case report
Imatinib : Lymphomatoid granulomatosis: case report
Infliximab : Cryptococcal meningitis in an elderly patient: case report
Lamotrigine overdose : Seizures and sinus tachycardia following inadvertent ingestion in an infant: case report
Linezolid : Optic nerve disorders: case report
Lithium : Cerebellar toxicity: 3 case reports
Melarsoprol : Encephalopathy: case report
Lithium : Optic nerve disorders: case report
Low molecular weight heparin : Exacerbation of oesophageal haematoma in an elderly patient: case report
Metformin : Lactic acidosis: case report
Methadone : QTc prolongation and torsade de pointes: case report
Peginterferon-α-2a : Thyroiditis: case report
Paracetamol : Urticaria, rhinoconjunctivitis and dyspnoea to povidone excipient in a child: case report
Paracetamol : Acute liver failure: case report
Modafinil interaction : Interaction with concomitant tranylcypromine (first report) leading to extrapyramidal disorders and fever: case report
Pemetrexed : First report of nail disorders: case report
Pravastatin : First report of ichthyosis: case report
Pethidine overdose : CNS disorders: case report
Propofol : Prolonged retrograde amnesia in a child: case report
Propofol : Fatal propofol infusion syndrome: case report
Pseudoephedrine : Mania: case report
Sildenafil : Optic atrophy in an elderly patient?: case report
Propylthiouracil : Pulmonary haemorrhage in a pregnant woman: case report
Simvastatin : Compartment syndrome and muscle necrosis: case report
Suxamethonium chloride : Hyperkalaemia leading to heart arrest: case report
Sodium bicarbonate : Skin necrosis: case report
Sirolimus : Desquamative interstitial pneumonia: case report
Topiramate : Suicidal ideation in an elderly patient: case report
Topiramate overdose : Tonic-clonic seizures and metabolic acidosis: case report
Tretinoin : Scrotal ulcerations: case report
Topiramate : Aphasia: case report
Triamcinolone : Cataracts following intralenticular administration in an elderly patient: case report
Trolamine : Allergic contact dermatitis: case report
Urapidil : Psoriasis (first report) in an elderly patient: case report
Triptorelin : Bone disorders: case report
Tretinoin : Sweet's syndrome-like neutrophilic panniculitis: case report
Zolpidem withdrawal : Withdrawal symptoms: case report
Zonisamide : Autoimmune disorders: case report
Valproic acid : Neurological disorders in an elderly patient: case report
Zonisamide : Psychotic disorder: case report